# SDR AWXA200601347

- Difficulty date: July 13, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D57443558207
- Condition: Cracked
- Location: Zone 600
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CRACK ON ANGLE FWD INTERIOR OF FIXED LEADING EDGE OF RIGHT WING AT RB 15 L = 1/2 APPROX ANGLE WITH CRACK RT WING AT RB 15 WAS REPLACED IAW SRM A320 51-72-11, 51-42-11 AND DWG, BI, D57443558 APPLIED PROTECTIVE TREATMENT IAW SRM 51-21-11.
